Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 373, Number 5

Prime-to-$p$ étale fundamental groups of punctured projective lines over strictly Henselian fields
Hilaf Hasson and Jeffrey Yelton.
Trans. Amer. Math. Soc. 373 (2020), 3009-3030
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082231
A Toeplitz-type operator on Hardy spaces in the unit ball
Jordi Pau and Antti Perälä.
Trans. Amer. Math. Soc. 373 (2020), 3031-3062
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082232
On the dimension of subspaces of continuous functions attaining their maximum finitely many times
L. Bernal-González, H. J. Cabana-Méndez, G. A. Muñoz-Fernández and J. B. Seoane-Sepúlveda.
Trans. Amer. Math. Soc. 373 (2020), 3063-3083
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082233
On the computational complexity of algebraic numbers: the Hartmanis–Stearns problem revisited
Boris Adamczewski, Julien Cassaigne and Marion Le Gonidec.
Trans. Amer. Math. Soc. 373 (2020), 3085-3115
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082234
Nonlinear $n$-term approximation of harmonic functions from shifts of the Newtonian kernel
Kamen G. Ivanov and Pencho Petrushev.
Trans. Amer. Math. Soc. 373 (2020), 3117-3176
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082235
Control from an interior hypersurface
Jeffrey Galkowski and Matthieu Léautaud.
Trans. Amer. Math. Soc. 373 (2020), 3177-3233
Abstract, references and article information
Full-text PDF
MathSciNet review: 4082236
Multiplicative approximation by the Weil height
Robert Grizzard and Jeffrey D. Vaaler.
Trans. Amer. Math. Soc. 373 (2020), 3235-3259
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082237
Zhu reduction for Jacobi $n$-point functions and applications
Kathrin Bringmann, Matthew Krauel and Michael Tuite.
Trans. Amer. Math. Soc. 373 (2020), 3261-3293
Abstract, references and article information
Full-text PDF
MathSciNet review: 4082238
On representations of $U’_q\mathfrak {so}_n$
Hans Wenzl.
Trans. Amer. Math. Soc. 373 (2020), 3295-3322
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082239
Mixed-norm $\alpha$-modulation spaces
Galatia Cleanthous and Athanasios G. Georgiadis.
Trans. Amer. Math. Soc. 373 (2020), 3323-3356
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082240
Equidistribution on homogeneous spaces and the distribution of approximates in Diophantine approximation
Mahbub Alam and Anish Ghosh.
Trans. Amer. Math. Soc. 373 (2020), 3357-3374
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082241
Analyticity up to the boundary for the Stokes and the Navier-Stokes systems
Guher Camliyurt, Igor Kukavica and Vlad Vicol.
Trans. Amer. Math. Soc. 373 (2020), 3375-3422
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082242
Uniqueness for the inverse boundary value problem of piecewise homogeneous anisotropic elasticity in the time domain
Cătălin I. Cârstea, Gen Nakamura and Lauri Oksanen.
Trans. Amer. Math. Soc. 373 (2020), 3423-3443
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082243
Composition series for GKZ-systems
Jiangxue Fang.
Trans. Amer. Math. Soc. 373 (2020), 3445-3481
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082244
Sharp Adams and Hardy-Adams inequalities of any fractional order on hyperbolic spaces of all dimensions
Jungang Li, Guozhen Lu and Qiaohua Yang.
Trans. Amer. Math. Soc. 373 (2020), 3483-3513
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082245
On relative entropy and global index
Feng Xu.
Trans. Amer. Math. Soc. 373 (2020), 3515-3539
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082246
Sato-Tate distributions on Abelian surfaces
Noah Taylor.
Trans. Amer. Math. Soc. 373 (2020), 3541-3559
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082247
Inclusive prime number races
Greg Martin and Nathan Ng.
Trans. Amer. Math. Soc. 373 (2020), 3561-3607
Abstract, references and article information
Full-text PDF
MathSciNet review: 4082248
Bott vanishing for algebraic surfaces
Burt Totaro.
Trans. Amer. Math. Soc. 373 (2020), 3609-3626
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082249
The Kähler–Ricci flow around complete bounded curvature Kähler metrics
Albert Chau and Man-Chun Lee.
Trans. Amer. Math. Soc. 373 (2020), 3627-3647
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082250
Axially symmetric solutions of the Allen-Cahn equation with finite Morse index
Changfeng Gui, Kelei Wang and Jucheng Wei.
Trans. Amer. Math. Soc. 373 (2020), 3649-3668
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082251
Invariants of stable quasimaps with fields
Huai-Liang Chang and Mu-lin Li.
Trans. Amer. Math. Soc. 373 (2020), 3669-3691
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082252
On the Saito basis and the Tjurina number for plane branches
Y. Genzmer and M. E. Hernandes.
Trans. Amer. Math. Soc. 373 (2020), 3693-3707
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082253
Brauer $p$-dimension of complete discretely valued fields
Nivedita Bhaskhar and Bastian Haase.
Trans. Amer. Math. Soc. 373 (2020), 3709-3732
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082254
The Hecke algebra action and the Rezk logarithm on Morava E-theory of height 2
Yifei Zhu.
Trans. Amer. Math. Soc. 373 (2020), 3733-3764
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4082255